# SDR CA110228007

- Difficulty date: February 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 7,390 hours
- Engine: Garrtt TFE7313B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Ram Air Inlet
- Part time: 7,427 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT STABILIZER ANTI-ICE FAILED, TURNED IT OFF THEN ON, WORKS FINE. THEN RT STABILIZER ANTI-ICE FAILED, CB OPENED AND RESET IT, AND IT POPPED AGAIN.  FOUND STABILIZER  ANTI-ICE WIRE BUNDLE CHAFING AT THE BACK OF THE RAM AIR INLET DUCT.  WIRING REPAIRED AND RETURNED TO SERVICE.  THIS AREA IS NOT NORMALLY ACCESSED FOR INSPECTION AS THE RAM AIR INLET NEEDED TO BE DE-RIVETED TO FIND/REPAIR THE CHAFING WIRING. ALSO THE WIRING RUNS THRU A "V" WHICH MAY HAVE CUT THE PROTECTIVE COVERING AND CHAFED THE WIRE.  THE WIRE BUNDLE WAS SECURED, AWAY FROM THAT AREA FOLLOWING THE REPAIR.
